# SDR R61A2024122300593

- Difficulty date: December 8, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 40,563 hours, 30,850 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: PE11054F2
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 21R CORRODED BETWEEN FR 81-82. COMPLIED WITH ETD2024-170-03126 FOR PERMANENT REPAIR OF AFT CARGO STRINGER 21R BETWEEN FR 81-82.
